# SDR CAL950548

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13234
- Make and model: Boeing 737217
- Aircraft serial: 19888
- System (JASC): 2432 · Battery/Charger System
- Part: Battery
- Part number: 25582003
- Condition: Failed
- Location: Batt Compt
- Part time: 153 hours
- Stage of operation: TX
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

GSO - FLT 1551 - A FAINT ELECTRICAL SMELL WAS OBSERVED IN THE COCKPIT AND CABIN DURING TAXI IN AT GSO.  THE AIR STARTED TO CLEAR AFTER THE PACKS AND BLEEDS WERE TURNED OFF.  MAINTNANCE FOUND THE ACFT BATTERY BURNED.  THE BATTERY WAS REMOVED AND REPLACED.  THE BATTERY CHARGER WAS REPLACED AS A PRECAUTIONARY MEASURE.  THE CHARGING SYSTEM WAS CHECKED AND NO DISCREPANCIES WERE FOUND.  SUPPLEMENT - THE SDR STATUS HAS BEEN CHANGED TO OPEN PENDING RESULTS OF SHOP REPORT ON BATTERY.  SUPPLEMENT - INVESTIGATION REVEALED THE BATTERY HAD EXPERIENCED THERMAL RUNAWAY.  THE VENDOR EXAMINED THE CHARGER AND FOUND NO FAULTS THAT COULD HAVE CONTRIBUTED TO BATTERY FAILURE.  (X)
